Combinatorial Diophantine equations and a refinement of a theorm on separated variables equations

Clemens Josef Fuchs, Yuri Bilu, Florian Luca, Akos Pinter

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)219-254
JournalPublicationes Mathematicae
Volume82
Issue number1
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

Combinatorial Diophantine equations and a refinement of a theorm on separated variables equations. / Fuchs, Clemens Josef; Bilu, Yuri; Luca, Florian; Pinter, Akos.

In: Publicationes Mathematicae, Vol. 82, No. 1, 2013, p. 219-254.

Research output: Contribution to journalArticleResearchpeer-review

@article{0631280f9dbf4fc8ba4eb4c19fbfa522,
title = "Combinatorial Diophantine equations and a refinement of a theorm on separated variables equations",
author = "Fuchs, {Clemens Josef} and Yuri Bilu and Florian Luca and Akos Pinter",
year = "2013",
language = "English",
volume = "82",
pages = "219--254",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1",

}

TY - JOUR

T1 - Combinatorial Diophantine equations and a refinement of a theorm on separated variables equations

AU - Fuchs, Clemens Josef

AU - Bilu, Yuri

AU - Luca, Florian

AU - Pinter, Akos

PY - 2013

Y1 - 2013

M3 - Article

VL - 82

SP - 219

EP - 254

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1

ER -